# SDR USAA2010111592609

- Difficulty date: October 29, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 53,198 hours, 20,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005163A
- Part serial: A10687
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - LEFT WING LEADING EDGE SLAT NR 4 TRAILING EDGE WEDGE LOWER SURFACE HAS DELAMINATION.  REPAIRED LEFT WING LEADING EDGE SLAT NR 4 TRAILING EDGE WEDGE LOWER SURFACE IAW B757 SRM 51-70-10.
